# SDR 9510059953

- Difficulty date: June 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N918RW
- Make and model: Doug DC-9-31
- Aircraft serial: 47158
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Indication
- Condition: Malfunctioned
- Location: Le Slat
- Stage of operation: TO
- Nature of condition: P
- Precautionary procedure: C, D

## Discrepancy

SLAT EXTEND, BLUE LIGHT DID NOT ILLUMINATE WITH FLAPS EXTENDED TO 15 DEGREES FOR TAKEOFF.  ABORTED TAKEOFF AND RETURNED TO GATE.  PULLED AND RESET SLAT EXTEND SWITCH CIRCUIT BREAKERS, CYCLED SLATS SEVERAL TIMES.  OPERATIONAL CHECK OK.  AIRCRAFT RETURNED TO SERVICE.
